TITLE

NEWS IN BRIEF

PUB. DATE
April 2010
SOURCE
Community Care;4/15/2010, Issue 1814, p7
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article reports developments related to social service in Great Britain. Rachel Baker, a former care home manager, was convicted of the death of Lucy Cox, 97-year-old resident, due to an overdose of the painkiller Tramadol. Ngozi Agbeze, a social worker who failed to safeguard a baby during her employment at Action for Children, has been admonished. Age discrimination is considered illegal in the provision of social care and services.
ACCESSION #
50331494

 

Related Articles

  • Seizure and Rhabdomyolysis: Serious Complications of Tramadol Overdose. MAJIDI, MOHAMMAD; NEKOUEIFARD, SOLMAZ // Asia Pacific Journal of Medical Toxicology;Jun2014, Vol. 3 Issue 2, p89 

    A letter to the editor about the serious complications of tramadol overdose is presented.

  • Tramadol overdose.  // Reactions Weekly;9/28/2013, Issue 1471, p41 

    The article presents a case study of a 21-year-old woman who developed hyperamylasaemia due to tramadol poisoning following an overdose.

  • Tramadol overdose.  // Reactions Weekly;6/11/2011, Issue 1355, p34 

    The article describes two cases of patients who developed respiratory insufficiency and died following an overdose of tramadol in probable suicides.

  • Tramadol overdose.  // Reactions Weekly;9/24/2011, Issue 1370, p35 

    The article describes the case of a 22-year-old woman who developed cardiotoxicity after an overdose of tramadol.

  • Alprazolam/tramadol.  // Reactions Weekly;May2015, Vol. 1549 Issue 1, p14 

    The article describes a case report of a 50-year-old woman who developed various toxicities following a concomitant overdose of alprazolam and tramadol.

  • Tramadol abuse/overdose.  // Reactions Weekly;03/01/2013, Issue 1441, p32 

    The article presents a study on the abuse and overdose of the drug Tramadol which includes a case study on the development of apnoea due to tramadol poisoning, abuse of tramadol, and an intentional tramadol overdose.

  • Tramadol, Seizure Caused by an Overdose and Acute Renal Failure:A Case Report. Ghazimirsaeid, Seyed Alimohammad; Khakzad, Mohammad; Dinpanah, Alireza; Amani, Neda; Rahimi, Maryam; Manuchehri, Ali Asghar // World Applied Sciences Journal;2014, Vol. 32 Issue 7, p1204 

    Background: Tramadol is the most common narcotic drug used in the world. In recent years, its use is increasing in Iran. In most cases, its abuse was for suicidal attempt. Case: The patient is a 22- year old young man who was transferred to the medical center after taking 94 pills of tramadol...

  • The risk of tramadol abuse and dependence: Findings in two patients. Stoehr, James D.; Essary, Alison C.; Ou, Chrissi; Ashby, Rob; Sucher, Michel // JAAPA: Journal of the American Academy of Physician Assistants (;Jul2009, Vol. 22 Issue 7, p31 

    The article presents several case studies related to the risk of tramadol abuse and dependence. In one of the cases, a 38 year-old male who used tramadol frequently had to face two seizures. It is stated that the man used to take 27 pills every day, that is 50 milligram (mg) per tablets. In...

  • Tramadol overdose.  // Reactions Weekly;7/20/2013, Issue 1462, p33 

    The article presents a case study of a 20-year-old man who experienced tongue lacerations due to a generalised tonic-clonic seizure following tramadol intoxication from overdose.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics